Some Identities on the High-Order -Euler Numbers and Polynomials with Weight 0
Jongsung Choi,
Hyun-Mee Kim and
Young-Hee Kim
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
We construct the th order nonlinear ordinary differential equation related to the generating function of -Euler numbers with weight 0. From this, we derive some identities on -Euler numbers and polynomials of higher order with weight 0.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/459763.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/459763.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:459763
DOI: 10.1155/2013/459763
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().